# SDR 08FDEA03738

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bonding Strap
- Part number: E009240160
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT, LOWER 2 EA BONDING STRAP SCREWS AND BONDING STRAPS HAVE CORROSION.  CLEANED AREA IAW SRM 51-73-10.  NO MATERIAL LOSS.  ATTACHED THE BONDING STRAP TO BONDING POINT IAW SRM 51-40-21.   BONDING CHECK GOOD IAW AMM 20-28-11-0.
